# SDR AALA20072484

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 51,149 hours
- Engine: Pwa JT8D217
- Engine time: 2,698 hours
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1538/20DEC - NUMBER TWO ENGINE EXPERIENCED CONTAINED TURBINE FAILURE.  ENGINE GAS TEMPERATURE SPIKED.  CREW SHUT DOWN NUMBER TWO ENGINE AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  TOTAL WINDMILL TIME APPROXIMATELY 15 MINUTES.  REPLACED NUMBER TWO ENGINE ON 22 DEC AT DFW DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
